Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Left side of head hurts to touch, burning sensation, bald patches on the lower back part. On depakote for migraines. Side effects ?

I was on depakote for migraines recently. My left side of my head began to hurt. Like a burning sensation and hurts to touch. Now I have some bald patches on the lower back part of my head. It is still painful on the top left and side of my head. I read a side effect of Depakote is Alopecia . I stopped the medication .3 days ago.Is the pain from the alopecia and will I lose my hair where the pain is located. Will my hair grow back?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
This new pain in the left side of your head which is associated with bald patches appears to be different from migraine. The hair loss in patches is also not the kind of alopecia which is seen with the use of Depakote. The scalp problem needs to be evaluated independently by a dermatologist. The area which hurts to touch may be infected and infection is also a cause of alopecia. Depending on the cause of alopecia, the comment about regrowth can be made.
Good luck.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor